Zur Konvergenz von Mengenfolgen.

H. Rohrbach; B. Volkmann

Mathematische Annalen (1951/52)

  • Volume: 124, page 298-302
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rohrbach, H., and Volkmann, B.. "Zur Konvergenz von Mengenfolgen.." Mathematische Annalen 124 (1951/52): 298-302. <http://eudml.org/doc/160278>.

author = {Rohrbach, H., Volkmann, B.},
journal = {Mathematische Annalen},
pages = {298-302},
title = {Zur Konvergenz von Mengenfolgen.},
url = {http://eudml.org/doc/160278},
volume = {124},
year = {1951/52},

AU - Rohrbach, H.
AU - Volkmann, B.
TI - Zur Konvergenz von Mengenfolgen.
JO - Mathematische Annalen
PY - 1951/52
VL - 124
SP - 298
EP - 302
UR - http://eudml.org/doc/160278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.